MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ANESTHESIA SUPPORT TRAY; ANESTHESIA CONDUCTION KIT

B. BRAUN MEDICAL INC. ANESTHESIA SUPPORT TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number 332112
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported, debris in 3cc and 5cc syringes.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photographs were provided for investigation.Upon evaluation of the photographs, lid stock packaging and one used plastic syringe that was filled with fluid and debris floating in the barrel was observed.The reported concern was confirmed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Per the manufacturers' investigation, based on the color and shape of the particle in the drawn syringe, it was assumed that it was caused by piercing the vial.This also suggests that these particles were found in different syringe sizes produced on different lines.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
ANESTHESIA SUPPORT TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key20415893
Report Number2523676-2024-00762
Device Sequence Number20897433
Product Code CAZ
UDI-Device Identifier04046964177484
UDI-Public(01)04046964177484
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number332112
Device Lot Number0061939719
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown